# SDR TWRA97164

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Failed
- Location: Nr 1 Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 1 ENGINE OIL PRESSURE FLUCTUATED AND DROPPED BELOW YELLOW BAND.  OIL PRESSURE LIGHT ON AT PILOT'S PANEL.  ENGINE FAILURE CHECK LIST ACCOMPLISHED.  ENGINE SHUT DOWN ON FINAL APPROACH.  ENGINE OIL PRESSURE 7 PSI.  FLIGHT DIVERTED TO JFK.  MAINTENANCE FOUND BREATHER PRESS PORT FITTING AT MAIN GEARBOX LIBERATED DUE TO FAILED THREADS.  INSTALLED BUSHING AND PLUG PER EA 72-075.  REMOVED AND REPLACED  MAIN OIL SCREEN PER MM 72-61-05.  RAN ENGINE.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
